On diffusion dynamics for continuous systems with singular superstable interaction

Kondratiev Y, Rebenko AL, Röckner M (2004)
JOURNAL OF MATHEMATICAL PHYSICS 45(5): 1826-1848.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Abstract / Bemerkung
We consider the time evolution of states for continuous infinite particle systems which corresponds to nonequilibrium diffusion dynamics. For initial states mu(0) which are perturbations of the equilibrium we obtain a bound for finite volume nonequilibrium correlation functions and their continuity in time uniformly in volume for any finite time interval. This gives the possibility to construct the time evolution of correlation functions and corresponding states in the thermodynamic limit. (C) 2004 American Institute of Physics.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF MATHEMATICAL PHYSICS
Band
45
Ausgabe
5
Seite(n)
1826-1848
ISSN
PUB-ID

Zitieren

Kondratiev Y, Rebenko AL, Röckner M. On diffusion dynamics for continuous systems with singular superstable interaction. JOURNAL OF MATHEMATICAL PHYSICS. 2004;45(5):1826-1848.
Kondratiev, Y., Rebenko, A. L., & Röckner, M. (2004). On diffusion dynamics for continuous systems with singular superstable interaction. JOURNAL OF MATHEMATICAL PHYSICS, 45(5), 1826-1848. doi:10.1063/1.1690489
Kondratiev, Y., Rebenko, A. L., and Röckner, M. (2004). On diffusion dynamics for continuous systems with singular superstable interaction. JOURNAL OF MATHEMATICAL PHYSICS 45, 1826-1848.
Kondratiev, Y., Rebenko, A.L., & Röckner, M., 2004. On diffusion dynamics for continuous systems with singular superstable interaction. JOURNAL OF MATHEMATICAL PHYSICS, 45(5), p 1826-1848.
Y. Kondratiev, A.L. Rebenko, and M. Röckner, “On diffusion dynamics for continuous systems with singular superstable interaction”, JOURNAL OF MATHEMATICAL PHYSICS, vol. 45, 2004, pp. 1826-1848.
Kondratiev, Y., Rebenko, A.L., Röckner, M.: On diffusion dynamics for continuous systems with singular superstable interaction. JOURNAL OF MATHEMATICAL PHYSICS. 45, 1826-1848 (2004).
Kondratiev, Yuri, Rebenko, Alexei L., and Röckner, Michael. “On diffusion dynamics for continuous systems with singular superstable interaction”. JOURNAL OF MATHEMATICAL PHYSICS 45.5 (2004): 1826-1848.